# SDR CALA2020022400462

- Difficulty date: February 17, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 51,753 hours, 18,383 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116A
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-SCAN INSPECTION, CRACK WAS FOUND ON R/H HORIZONTAL, 50" AT 24" TO 24.5" AFT OF FROT SPAR ON I/B SIDE OF RIB AT STA-138.7 0. VERIFIED BY HFEC. REF TO PEMCO NR 2695N442 REPAIRED LOWER SKIN ON R/H HORIZONTAL .50 AT 24" TO 24.5'' AFT OF FRONT SPAR ON I/B SIDE OF RIB AT STA-138.7 IAW B737-800 SRM 55-10-01 REPAIR II STEP 4 TABLE 204. ADD EMP:V915691 REQUIRED INSP THERSHOLD AT 56,000 TOT FLIGHT CYLCES,DVI INSP AT 9000 FLIGHT CYCLES AND EXTERNAL LOW FREQ EDDY CURRENT INSP AT 90 00 FLIGHT CYCLES. REPAIRED BY V 915691 AND V 722399 INSP BY Q 886, Q817. PLACED ON DIP FOR REQUIRED INSP THERSHOLD AT 56,000 TOTAL FLIGHT CYLCES,DVI INSP AT 9,000 FLIGHT CYCLES AND EXTERNAL LOW FREQ EDDY CURRENT INSP AT 9,000 FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEW RECORDS )
